# SDR ASMF201408001

- Difficulty date: July 18, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 896 hours, 138 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part number: 7000011H07
- Part serial: AAP5000165
- Condition: Deployed
- Location: Hydraulic Sys
- Part time: 144 hours, 17 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO DURING CLIMB, THE EICAS MESSAGE RAT EXTEND & RAT UNLOCKED LIGHT TURNED ON, WITH THE LANDING GEAR LEVER IN UP POSITION.  DURING MAINTENANCE REVISION, THE RAM AIR TURBINE WAS FOUND EXTENDED.  ACFT WAS SENT TO THE HANGAR & THE NRC A0219103, A0219104 & A0219105 WERE ISSUED TO CORRECT THE REPORT.  THE RAM AIR TURBINE WAS REPLACED IAW AMM DMC-B787-A-29-21-01-00A-520A-4 & DMC-B787-AA-29-21-01-00A-720A-A & THE RAM DOOR WAS ADJUSTED IAW AMM DMC-B787-A-29-21-07-00A-271A-A, TESTED CORRECT.  PERFORMED OVERWEIGHT INSPECTION IAW AMM DMC-B787-A-05-51-01-00B-311A-A, NO DAMAGES WERE FOUND.
